RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Glebov, Artem Aleksandrovich

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:62
Abstract pages:77
Full texts:2
References:20
E-mail:

http://www.mathnet.ru/eng/person123265
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2016
1. A. A. Glebov, V. L. Katkov, V. A. Osipov, “Effect of edge vacancies on localized states in semi-infinite zigzag graphene sheet”, Pis'ma v Zh. Èksper. Teoret. Fiz., 104:12 (2016),  860–861  mathnet  elib; JETP Letters, 104:12 (2016), 842–846  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020